# SDR FOTR2022202133

- Difficulty date: February 10, 2011
- Submitted: April 23, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVE EXISTING LAP SEAM REPAIR AT STATION 1148 AND STRINGER 19R TO COMPLY WITH INSP REQUIREMENTS OF EO 7253-002 R2, INSTALL APPROVED REPAIR AFTER INSP IS COMPLETE.  REMOVED EXISTING LAP SEAM REPAIR IAW SRM 51-30-2. COMPLIED WITH HFEC OF OPEN FASTENER HOLES IN FUSELAGE SKIN IAW NDTM 51-00-00, PART 6, FIG 16, NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER FROM 2024T3 .071 PO 90010841 DIM 13" X 11" AND FILLER FROM 2024T3 .063 PO 9009812 DIM. 14" X 7" IAW SRM 53-30-03, FIG 14.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-03, FIG 14.
